# SDR UALA2013010700074

- Difficulty date: January 5, 2013
- Submitted: February 1, 2013
- Operation: Air carrier
- Aircraft: N643UA
- Make and model: Boeing 767322
- Aircraft serial: 25093
- Aircraft time: 92,991 hours, 14,705 cycles
- Engine: Pwa PW4060
- System (JASC): 2622 · Fire Bottle, Portable
- Part: Pin
- Condition: Missing
- Location: Extinguisher
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD GALLEY FIRE EXTINGUISHER MISSING PIN.    REPLACED FWD GALLEY FIRE EXTINGUISHER.
